# SDR DALA2023020400880

- Difficulty date: November 23, 2022
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 IN PREPARATION FOR ACCOMPLISHMENT OF 5310-01461-01, IT WAS IDENTIFIED THAT THE CAPITAL TOOL KIT CALLED OUT IN THE WORK INSTRUCTIONS, P/N FTIA330533273-1, FOR COLD WORKING DOES NOT ALIGN WITH THE DAL ATICTS TOOLING P/N. THE CAPITAL KIT CONTAINS STANDARD TOOLING THAT IS REUSABLE AND OWNED BY DAL / READILY AVAILABLE TO BE PULLED VIA ATICTS FOR DAL MTC. VA 99359MA ADDRESSES THIS DIFFERENCE IN WHAT S OBTAINABLE VIA ATICTS VS. WHAT IS CALLED OUT IN THE SECTION 01 WORK CARD BY SPECIFICALLY CALLING OUT USE OF DAL P/N S LB-20 (PULLER) AND FT-20 (POWER PACK) IN ADDITION TO THE OVERALL KIT PART NUMBER THESE PULLER AND POWER PACK PART NUMBERS MAKE UP THE NECESSARY PIECES OF CAPITAL KIT, P/N FTIA330533273-1, FOR ACCOMPLISHMENT OF 5310-01461-01. CORRECTIVE ACTION: ACCOMPLISHED VA NUMBER 99359MA IN CONJUNCTION WITH EM 5310-01461-01. (2509090)
